en
Scientific article
Review
English

Upper bound on the decay of correlations in a general class of O(N)-symmetric models

Published inCommunications in Mathematical Physics, vol. 332, no. 3, p. 1235-1255
Publication date2013
Abstract

We consider a general class of two-dimensional spin systems, with not necessarily smooth, possibly long-range, O(N)-symmetric interactions, for which we establish algebraically decaying upper bounds on spin-spin correlations under all infinite-volume Gibbs measures. As a by-product, we also obtain estimates on the effective resistance of a (possibly long-range) resistor network in which randomly selected edges are shorted.

Keywords
  • Spin systems
  • continuous symmetry
  • decay of correlations
  • McBryan-Spencer bound
  • Mermin-Wagner theorem
  • Resistor network
Classification
  • arxiv : math.PR
Citation (ISO format)
GAGNEBIN, Maxime Henri, VELENIK, Yvan. Upper bound on the decay of correlations in a general class of O(N)-symmetric models. In: Communications in Mathematical Physics, 2013, vol. 332, n° 3, p. 1235–1255. doi: 10.1007/s00220-014-2075-0
Main files (1)
Article (Submitted version)
accessLevelPublic
Identifiers
ISSN of the journal1432-0916
689views
277downloads

Technical informations

Creation09/17/2013 9:05:00 AM
First validation09/17/2013 9:05:00 AM
Update time03/14/2023 8:24:20 PM
Status update03/14/2023 8:24:20 PM
Last indexation05/02/2024 1:20:41 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack